# SDR CAL950930

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Bs 64398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON BELTFRAME FROM LONGERON 25L TO 24R AT STATION 832.  THE CORROSION WAS REMOVED.  A DOUBLER AND REPAIR ANGLE WERE INSTALLED IAW SRM 53-03, FIGURE 5.  (M)
